MathSciNet Relay Station
MathSciNet bibliographic data
MR2357699 47B35 (42A16 47A63 47B10 47B38)
Bonami, Aline; Grellier, Sandrine; Kacim, Mohammad Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1377–1390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement